# SDR ASAA2018061184990

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,036 hours, 8,467 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: False Indication
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL,  EXTINGUISHED WHEN RESET.  ACFT GROUNDED.   VERIFIED CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL. ACCOMPLISHED FIM 21-62J,TASK 801. CLEARED FAULT FROM THE NR 2 CONTROLLER FLT DECK TRIM VALVE. LIGHT NO LONGER ILLUMINATES ON RECALL.
